Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

tenacity - Escitalopram story and what I am trying + suggestions?

Go down  Message [Page 1 of 1]

tenacity


Hello everyone! I am 18 years old and will be starting college in a little less than a month. I plan on pursuing a degree in computer engineering. My story takes me back to about two months ago. I went to a music festival and had a terrible panic attack. The first of its kind for me. I then went home, where I recovered and felt fine. A few days later I went to the mall with some friends when suddenly this debilitating light headedness or dizziness, not really sure how to describe it, came over me. I'm not sure if what I was experiencing was depersonalization or what, but I definitely did feel somewhat detached and I still have it with me at this moment to some extent. I've been struggling with anxiety problems since then. It is hard to drive and do the things I used to do. I don't have anywhere near the same amount of energy I had before, but I am not letting it stop me from doing what I want to do. I went to my physician and he prescribed me escitalopram starting at 5 mg. I was supposed to take it for 30 days at the minimum. I took one, and then did some research where I actually found that it could cause persistent sexual dysfunction. I discontinued it immediately but my anxiety symptoms persisted. I talked to my doctor and my family and they talked me out of what I was scared of. I ended up taking it for 4 days straight, and I will be honest, it definitely took away some of my symptoms even in that short time, but I noticed the sexual symptoms and I discontinued it completely. I haven't taken escitalopram in over a month. I stopped on June 21.
I went back to the doctor and he gave me bupropion xl, which I also took for two days and then discontinued after noticing it had put me in an even worse place. I'm having no issues with emotions, but my anxiety symptoms are persistent, and now I have erectile and libido problems. I can't get an erection from visual, and I don't keep an erection unless I am constantly physically stimulating. I don't have any problems with how orgasm feels. It actually oddly enough feels more powerful than it did before, but my interest is really off. I had blood drawn for a hormone panel and I'll be getting it back soon. I've ordered some ginkgo biloba and I started panax ginseng yesterday. Just wanted some suggestions in the mean time. I am confident I can get over this as well as the anxiety. My doctor told me to start the ginseng. He has been pretty supportive. Not sure what you guys think but I'd like your opinions. Thanks.

kpavel

avatar
Area-1255 Intelligence Oversight
Area-1255 Intelligence Oversight
tenacity wrote:Hello everyone! I am 18 years old and will be starting college in a little less than a month. I plan on pursuing a degree in computer engineering. My story takes me back to about two months ago. I went to a music festival and had a terrible panic attack. The first of its kind for me. I then went home, where I recovered and felt fine. A few days later I went to the mall with some friends when suddenly this debilitating light headedness or dizziness, not really sure how to describe it, came over me. I'm not sure if what I was experiencing was depersonalization or what, but I definitely did feel somewhat detached and I still have it with me at this moment to some extent. I've been struggling with anxiety problems since then. It is hard to drive and do the things I used to do. I don't have anywhere near the same amount of energy I had before, but I am not letting it stop me from doing what I want to do. I went to my physician and he prescribed me escitalopram starting at 5 mg. I was supposed to take it for 30 days at the minimum. I took one, and then did some research where I actually found that it could cause persistent sexual dysfunction. I discontinued it immediately but my anxiety symptoms persisted. I talked to my doctor and my family and they talked me out of what I was scared of. I ended up taking it for 4 days straight, and I will be honest, it definitely took away some of my symptoms even in that short time, but I noticed the sexual symptoms and I discontinued it completely. I haven't taken escitalopram in over a month. I stopped on June 21.
I went back to the doctor and he gave me bupropion xl, which I also took for two days and then discontinued after noticing it had put me in an even worse place. I'm having no issues with emotions, but my anxiety symptoms are persistent, and now I have erectile and libido problems. I can't get an erection from visual, and I don't keep an erection unless I am constantly physically stimulating. I don't have any problems with how orgasm feels. It actually oddly enough feels more powerful than it did before, but my interest is really off. I had blood drawn for a hormone panel and I'll be getting it back soon. I've ordered some ginkgo biloba and I started panax ginseng yesterday. Just wanted some suggestions in the mean time. I am confident I can get over this as well as the anxiety. My doctor told me to start the ginseng. He has been pretty supportive. Not sure what you guys think but I'd like your opinions. Thanks.

Hello, tenacity! I saw on pssdforum you say your testosterone is odd, I would say it should be at least 700 at 18 or maybe higher. But people have very high T and still can have persistent side effects from serotonin drugs.
Did you measure your progesterone? I had powerful orgasms in the beginning of this shit too, but then they became notably weaker than normal. First of all if you have high progesterone you probably have high norepinephrine and this can explain your anxiety and that you need constant stimulation. Ginseng is calming and from this point can slightly help. Eat a good portion potatoes (with skin is better) everyday because it will supply you with potassium and you will be less stressful. Include other high potassium foods everyday on your choice. Exclude cheese/milk/fastfood/anything_unnatural. Eat fish and meat for protein/satiety instead. That's really important. You also can add a b6 supplement like pyridoxine 50-100 mg for maybe 2 weeks. But healthier diet should be mantained for a long time.

tenacity


Hey man! Thanks for the reply! I thought it was pretty shocking that my total testosterone was so low as well. Do you think this could potentially be affecting my energy levels and also contribute to part of my problem? I haven't tested for progesterone. My prolactin was in order though and that is what I figured might be throwing me off. Was the main reason I ordered the test. I wasn't expecting my testosterone to be so low. I'm at 271.3 ng/dL total and 5.8 ng/dl of free. I guess this could have potentially been what got me on the SSRI in the first place unless the SSRI just threw it off itself. Just to update I don't need constant stimulation anymore really. I can get it up but not typically from just looking at something anymore.

kpavel

avatar
Area-1255 Intelligence Oversight
Area-1255 Intelligence Oversight
tenacity wrote:Hey man! Thanks for the reply! I thought it was pretty shocking that my total testosterone was so low as well. Do you think this could potentially be affecting my energy levels and also contribute to part of my problem? I haven't tested for progesterone. My prolactin was in order though and that is what I figured might be throwing me off. Was the main reason I ordered the test. I wasn't expecting my testosterone to be so low. I'm at 271.3 ng/dL total and 5.8 ng/dl of free. I guess this could have potentially been what got me on the SSRI in the first place unless the SSRI just threw it off itself. Just to update I don't need constant stimulation anymore really. I can get it up but not typically from just looking at something anymore.
Pretty lucky. Only if you manage to be careful of course. Eat right. Good protein + vegetables + some fruit. Ginseng is ok. Ginkgo is ok.
I read (or looked through) several studies on how sex criminals are ordered to take ssri or synthetic progesterone to diminish their ill fantasies about children. In one study I saw progesterone easily lowered someone's testosterone to 160 ng/dL.
Prolactin in order could be quite a high number.

Sponsored content


Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum